# SDR YENA2023005010460

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,412 hours, 23,168 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#766, GCM-JFK. ' STRONG ODER DURING DESCENT VERY SIMILAR TO PREVIOUS FLT APU WAS MEL'D OUT OF SERVICE, PASSING 8000FT 220 KTS IDLE LASTED UNTIL LANDING THEN SLOWLY WENT AWAY; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 21-00-00-615-803A AIRCRAFT IS OK FOR SERVICE.'
